# SDR SWAA2020042032498

- Difficulty date: March 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 437; RBL 24; WL 156 (MARKED) / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT/SHIELD ASSY B.S. 420-440 RBL 24 WL 156 PER SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AND DWG 143A0080
